Research Repository

Delay-dependent exponential H infinity filtering for discrete-time switched delay systems

Wang, Dong and Shi, Peng and Wang, Jianliang and Wang, Wei (2012) Delay-dependent exponential H infinity filtering for discrete-time switched delay systems. International Journal of Robust and Nonlinear Control, 22 (13). pp. 1522-1536. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of delay-dependent exponential H ∞ filtering for discrete-time switched delay systems is investigated under average dwell time switching signals. Time delay under consideration is interval time-varying in the states. By introducing a proper factor to construct a novel Lyapunov-Krasovskii function and using average dwell time approach, sufficient conditions for the solvability of this problem, dependent on the upper and lower bounds of time-varying delay, are obtained in terms of linear matrix inequalities. A numerical example is presented to demonstrate the effectiveness of the developed results.

Item Type: Article
Uncontrolled Keywords: ResPubID24947, ResPubID25850, filtering, discrete-time switched system, state delay, average dwell time
Subjects: FOR Classification > 1503 Business and Management
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 12 Mar 2013 23:11
Last Modified: 12 Aug 2014 05:20
URI: http://vuir.vu.edu.au/id/eprint/10408
DOI: 10.1002/rnc.1764
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar